Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Homeopath   »  

Suffering from high blood pressure and high criatine level. Any homeopathic medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 850 Questions
father suffering from high blood pressure and now criatine also increased to 4. what homeopathy medicine wud u prscribe for the same. also relevant to say that he suffered paralytc stroke last year and and has recovered. will there be any side effects of taking homeopathy treatment?
Posted Mon, 3 Dec 2012 in Homeopathy
Answered by Dr. Ratnesh Pandey 3 hours later

Homeopathic medicines are in very minute in doses, so side effects are almost nil in homeopathy based on individualization, so for this reason I may need to know many other of his symptoms he might be suffering at present.

I would like to know if he has any urinary problems. By knowing the symptoms I may be able to relate his stroke as well as blood pressure problems.

By the time I would suggest you some medicines that would surely relieve his blood pressure and creatinine level-

Natrum mur 30- 6 pills TDS
Rauwolfia Q- 5 drops in half cup water TDS
Digitalis 30- 6 pills TDS

Start with these medicines. They would prove to have magical effects in a fortnight.

Let me know more about his symptoms mainly mental symptoms, I would be able be select more appropriate medicine.

Take Care
Above answer was peer-reviewed by
Follow-up: Suffering from high blood pressure and high criatine level. Any homeopathic medicine? 2 days later
Thanks Dr Ratnesh. He is suffering from foolowing problems,
diabetes (in control 150-180) medicines diamicron mr30
hypertension( 160/90 ) stamlo 5-5 (2 times)
Mild prostalgamy (Sonography kidney cortical cyst also) prazosin-1 (2 times)
- frequent urination problem
Pulmonary bronchitis (nebuliaztion doulin/budecort)
Brain paralytic stroke right side affected but able to walk slowly, fatigue & tiredness
- blood thinner clopivas-75
blood creatinine 3.9 increased in a month from 3, this was constant around 2.5 for 2 years.
will he need dailysis at what creatinine level though he has frequent urine passing also does his creatinine 0f 3.9 be due to mild prostrate enlarged
also why the creatinine increased suddenly in a month from 3 to 3.9

last week at night he had hand flapping with round movement and was blank for some time was it a stroke his legs also have periodic jerks.

he started taking homeopathy for nasal polyps and respiratory problems last month could it cause increase in creatinine suddenly which was previously never seen in 2 years, do homeopathy medicines afect kidney.

he has fatigue and tiredness and constant sleeping in bed what's the cause.

Answered by Dr. Ratnesh Pandey 2 hours later

Welcome to Health Care Magic.

Thanks for reverting.

First of all I would like to tell you that, all the tiredness and sleepiness are due to increasing creatinine level.

Homoeopathy is safe for any type of problem.

Your father has high BP problem and also suffering from paralysis. So i would advise you to prepare a monthly chart for blood pressure. Any slightly increase in BP may cause some serious damage. All the jerks are consequence of increase in Blood pressure.
Also make a routine chart for blood sugar.

On the basis of symptom you have given i am prescribing some medicine

1 XXXXXXX Serrulata Q , 10 drops 3 times in day with half cup of water
2 Iberis XXXXXXX Q , 10 drops 3 times in day with half cup of water
3 Rauwolfia Q , 25 drops 3 times in day with half cup of water
4 Acid Phos Q 10 drops 4 times in day with half cup of water
5 Vesicaria Q 10 drops 3 times in day with half cup of water
All these medicines are Made in Germany only.

Stop earlier advised medicine and start medicine which is prescribed above.

Continue the medicine for 1 month and then report the progress to me.
If you have any query, feel free to ask.

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor